# SDR CALA2025102610518

- Difficulty date: October 2, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A87095
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H SIDE CREASE BEAM WEB IS CORRODED ON THE UPPER SURFACE AT THE MID EXIT DOOR PLUG FWD LOWER BONDING WIRE CONTACT POINT.   REMOVED DAMAGE FOUND TO BE OUT OF LIMITS. ORIG MAT .063,MAT LOSS .014, REMAINING MAT .049 IAW SRM 51-10-02.
